# SDR 06FDEA0900

- Difficulty date: March 2, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug DC-10-10
- Aircraft serial: 47808
- Aircraft time: 55,123 hours, 24,867 cycles
- Engine: Ge CF66D
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY LT WING OB FLAP UPPER SKIN AT STA XOF 458 HAS DOUBLER REPAIR.  REMOVED EXISTING REPAIR DOUBLER IAW SRM 51-35-01 VOL 1 AND PERFORMED NEW REPAIR.  DOUBLER IAW SRM 57-10-00 FIG 9 VOL 1.
